# SDR MZZA2009041000050

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,163 hours, 12,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5211U1
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERCOSTAL CENTER AT STA 260, BL0 CHANNEL.  INTERCOSTAL CHANNEL REMOVED AND REPLACED IAW B737-800 SRM 51-10 -02, REV 34, HOLES PICKED-UP PER SRM 51-40-05 REV 34.
